# SDR AALA20160622007

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 19,810 hours, 7,782 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 762185H
- Part serial: AAA6009941
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AIR INTERRUPT, DURING CRUISE, NR 2 ENGINE GENERATOR DRIVE LIGHT ILLUMINATED.  GENERATOR DISCONNECTED BY CREW.  MAINTENANCE R & R THE NR 2 GENERATOR CONTROL UNIT IAW AMM 24-21-81. OPS CHECK NORMAL IAW AMM 24-11-00.
